# SDR GTIA2018101802903

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,940 hours, 11,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW AND FA SMELLED CHEMICAL ODOR IN DESCENT AND AGAIN AFTER LANDING. -FOLLOWED TSM FOR IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00. TROUBLESHOOTING TREE POINTED TO HYD SYS TYPE 7. FOLLOWED AMM 29-00-00-790-001-A NO DEFECTS NOTED.
